Characteristic finite element methods for diffusion epidemic models with age-structured populations

Mi Young Kim, Eun Jae Park

Research output: Contribution to journalArticle

9 Citations (Scopus)

Abstract

A numerical approximation is considered for a model of epidemiology describing age-dependent population dynamics with spatial diffusion. A finite difference method along the characteristic age-time direction is combined with finite elements in the spatial variable. Optimal order error estimates are derived for the approximation.

Original languageEnglish
Pages (from-to)55-70
Number of pages16
JournalApplied Mathematics and Computation
Volume97
Issue number1
DOIs
Publication statusPublished - 1998

All Science Journal Classification (ASJC) codes

  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Characteristic finite element methods for diffusion epidemic models with age-structured populations'. Together they form a unique fingerprint.

  • Cite this